# SDR DALA2016051804051

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 49,946 hours, 6,645 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, ZONE 220, SEAT TRACK AT FRAME 13A, Y953 WAS FOUND CORRODED.  REPLACED SEAT TRACK IAW SRM 51-42-11 AND DWG F533114435.
